MAUDE Adverse Event Report: Medtronic Ireland CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

Medtronic Ireland CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve (tav), during the loading phase, a bent strut was visually observed after "marrying" the tip guide tube and the outflow cone, constituting a misload.Subsequently, the valve was removed and the same delivery catheter system (dcs) and compression loading system (cls) were used to load a new valve.Following the successful loading of the second valve, a confida guidewire was inserted into the patient, and complete heart block (chb) was observed.Temporary pacing was then initiated for the rest of the procedure.A pre-implant balloon aortic valvuloplasty (bav) was performed with a non-medtronic (beckton dickson true) 22 millimeter (mm) balloon, and the dcs was inserted into the patient via the right carotid artery.Following successful deployment of the valve, the temporary pacing was turn off, however the chb remained.Subsequently, a permanent pacemaker was implanted.A procedural delay of 3 hours occurred as a result.Additional information was received to report the valve load was performed by an experienced valve loader.The misload was identified via visual inspection and was "seen early enough that we did not fluoro it".Additional information was received to confirm the chb did not resolve during the implant procedure.Per the sales representative, the tav implant team was unable to run off of the temporary pacer.
 
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic brand name: evolut fx plus valve; product id: evfxplus-29; serial # (b)(6); implant date: (b)(6) 2026 medtronic brand name: evolut fx dcs; product id: d-evolutfx-2329, lot #: 0013393794, not implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50012469
Report Number9612164-2026-03727
Device Sequence Number9534823
Product Code DQX
UDI-Device Identifier00763000758646
UDI-Public(01)00763000758646(17)290131(10)92503726(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92503726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age87 YR
Patient SexMale
Patient Weight157 LB